# SDR VNAA2020032041101

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 13,458 hours, 12,272 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Noisy
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD BANGING NOISE COMING FROM NOSE AFTER GEAR RETRACTION.GEAR INDICATIONS NORMAL.NO ISSUES NOTED DURING GEAR EXTENSION OR TAXI. C/W EXTERNAL ZONAL INSPECTION OF THE NLG AND DOORS IAW CRJ900 AMM.NO DAMAGE/DEFECTS NOTED. DEFERRED LANDING GEAR RETRACTION SYSTEM. PERFORMED OPERATIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM IAW CRJ 900 AMM OPS CHECK GOOD AT THIS TIME, THIS CLEARS MEL
